MathSciNet Relay Station
MathSciNet bibliographic data
MR1055191 11J85 (11J81 12H05)
Nishioka, Keiji; Nishioka, Kumiko Algebraic independence of elementary functions and its application to Masser's vanishing theorem. Aequationes Math. 40 (1990), no. 1, 67–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement